Advertisement

Discrete & Computational Geometry

, Volume 21, Issue 4, pp 581–601 | Cite as

A Characterization of Gram Matrices of Polytopes

  • R. Díaz

Abstract.

We give a characterization of the Gram matrices of spherical and finite-volume hyperbolic polytopes of a given combinatorial type. This is done in terms of the signs of certain minors of the Gram matrix.

Keywords

Combinatorial Type Hyperbolic Polytopes 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Springer-Verlag New York Inc. 1999

Authors and Affiliations

  • R. Díaz
    • 1
  1. 1.Dpto. de Geometría y Topología, Facultad de CC. Matemáticas, Universidad Complutense, 28040 Madrid, Spain radiaz@eucmos.sim.ucm.esES

Personalised recommendations